# SDR IPXA2018030827231

- Difficulty date: February 28, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: NMC6019505
- Part serial: 48452
- Condition: Corroded
- Location: Upper Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  UPPER AFT RUDDER CORRODED UNDER EXTERIOR SKIN.  REMOVED AND REPLACED THE RUDDER IAW AMM 27-20-30, P/B 401.
